# SDR AALA202403055281

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N324RN
- Make and model: Boeing 737823
- Aircraft serial: 44454
- Aircraft time: 11,115 hours, 4,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR MISSING RED PLASTIC ON ONE SIDE. INSTALLED RED COVER. PER AMM 25-60-00, OK FOR SERVICE.
